# SDR AWXA9700412

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Bscu
- Condition: Tripped
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, BRAKES ANTI-SKID NOSE WHEEL STEERING FAULT BELOW 80 KTS.  RESET BOTH BSCU, OPS CHECK NORMAL.
